# SDR SWAA2023040509430

- Difficulty date: February 22, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 695 BL 0 RH SIDE CENTER SECTION 2023-142554<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 695 BL 0 RH SIDE CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 111A6000; SHEET 50; REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 695 BL 0 RH SIDE CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 111A6000; SHEET 50; REV: A. SEE INDIVIDUAL SIGN OFF BELOW. RII
